# SDR 9610642762

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 14,411 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AND RETARDING OF THE THROTTLES, NR 2 ENGINE HAD A COMPRESSOR STALL.  AIRCRAFT CONTINUED ON TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECK OF INLET AND EXHAUST PS3 AND 13TH STAGE DUCT END CAPS.  REPLACED FUEL CONTROL AND PUMP.  PERFORMED FULL RUN AND TRIM.  OPERATIONAL CHECK OK.
